# SDR SWAA061107

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 40,083 hours, 34,691 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 43933
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, APU FIRE WARNING LIGHT ILLUMINATED. APU FIRE BOTTLE DISCHARGED.  INSPECTED APU COMPARTMENT, EXHAUST & TAIL SECTION-NO EVIDENCE OF FIRE.  R&R APU FIRE DETECTION WIRE HARNESS AT FIRE LOOP PER WDM.
